# SDR HALA2011021400093

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,920 hours, 32,216 cycles
- Engine: Ge CF680
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 4039892904
- Part serial: 02075297
- Condition: Failed
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS- DURING CRUISE AND DESCENT IN TURBULENCE, CAPT ALTIMETER VACILATED +- 200 TO 500' WHILE F/O ALTIMETER STEADY AND IVSI ALSO STEADY.  REPLACED CAPT'S ALTIMETER INDICATOR. OPS CHECK OK IAW MM 34-13-01.
